MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Confusion/ Disorientation (2553)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-134 -user has low glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018, in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results accompanied by symptoms.The customer is concerned with tests results of 377, 366 and 297mg/dl.The expected fasting blood glucose test result range is 80mg/dl.The customer did not report symptoms on date of call.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call on (b)(6) 2018, a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 05/27/2020, and open vial date is (b)(6)2018.The meter memory was reviewed for previous test result history: (b)(6).Customer called in stating that the meter is not working.On sunday, (b)(6) 2019, the customer woke-up in the middle of the night feeling sick (dizzy, lethargic), the wife states that the customer fell off the bed while trying to go to the bathroom, customer was lethargic, dizzy and confused.Wife called 911 and the paramedics came.Throughout the process, customer did not check his blood sugar with the true metrix air.The paramedics check his blood sugar with their meter and the results was 27 mg/dl fasting.Customer was giving orange juice and a glucose shot to bring up sugar.Paramedics left after the blood sugar came up.Customer could not remember the exact number.Throughout the day, customer continue to not feel well (same symptoms), and wife drove him to the hospital on (b)(6) 2018, (meter was reading low results) at the hospital, wife states that he was diagnosed with hypoglycemia, but also with pneumonia.Customer was treated for low sugar and with antibiotics.Customer was released (b)(6)2018.Customer could not remember the blood results at the hospital.Today customer is concerned that the metrix air meter is reading high.Customer is feeling pain at time of call, but states pain is related to pneumonia- not diabetes.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #: (b)(4) returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Note: manufacturer contacted customer on 12/27/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results accompanied by symptoms.The customer is concerned with tests results of 377, 366 and 297mg/dl.The expected fasting blood glucose test result range is 80mg/dl.The customer did not report symptoms on date of call.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call on 12/11/2018 a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 05/27/2020 and open vial date is 12/08/2018.The meter memory was reviewed for previous test result history: result 1:377mg/dl, date: (b)(6) 2018, time:10:32am, fasting; result 2:366mg/dl, date: (b)(6) 2018, time:10:30am, fasting; result 3:297mg/dl, date: (b)(6) 2018, time:9:53am, fasting; result 4:86mg/dl, date: (b)(6) 2018, time: 9:54am, fasting; result 5:78mg/dl, date: (b)(6) 2018, time: 7:45am, fasting.Customer called in stating that the meter is not working.On sunday, (b)(6) 2019 the customer woke up in the middle of the night feeling sick (dizzy, lethargic), the wife states that the customer fell of the bed while trying to go to the bathroom, customer was lethargic, dizzy and confused.Wife called 911 and the paramedics came.Throughout the process, customer did not check his blood sugar with the true metrix air.The paramedics check his blood sugar with their meter and the results was 27 mg/dl fasting.Customer was giving orange juice and a glucose shot to bring up sugar.Paramedics left after the blood sugar came up.Customer could not remember the exact number.Throughout the day, customer continue to not feel well (same symptoms), and wife drove him to the hospital on (b)(6) 2018 (meter was reading low results) at the hospital, wife states that he was diagnosed with hypoglycemia but also with pneumonia.Customer was treated for low sugar and with antibiotics.Customer was released on (b)(6) 2018.Customer could not remember the blood results at the hospital.Today customer is concerned that the metrix air meter is reading high.Customer is feeling pain at time of call but states pain is related to pneumonia- not diabetes.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 29-apr-2020: h6: updated fda's method, result, and conclusion codes.H10: test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 12/27/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results accompanied by symptoms.The customer is concerned with tests results of 377, 366 and 297 mg/dl.The expected fasting blood glucose test result range is 80mg/dl.The customer did not report symptoms on date of call.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.During the call on (b)(6) 2018 a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 05/27/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1:377mg/dl date:(b)(6) 2018 time:10:32am fasting, result 2:366mg/dl date:(b)(6) 2018 time:10:30am fasting, result 3:297mg/dl date:(b)(6) 2018 time:9:53am fasting, result 4:86mg/dl date:(b)(6) 2018 time: 9:54am fasting, result 5:78mg/dl date:(b)(6) 2018time: 7:45am fasting.Customer called in stating that the meter is not working.On sunday, (b)(6) 2019 the customer woke up in the middle of the night feeling sick (dizzy, lethargic), the wife states that the customer fell of the bed while trying to go to the bathroom, customer was lethargic, dizzy and confused.Wife called 911 and the paramedics came.Throughout the process, customer did not check his blood sugar with the true metrix air.The paramedics check his blood sugar with their meter and the results was 27 mg/dl fasting.Customer was giving orange juice and a glucose shot to bring up sugar.Paramedics left after the blood sugar came up.Customer could not remember the exact number.Throughout the day, customer continue to not feel well (same symptoms), and wife drove him to the hospital on (b)(6) 2018 (meter was reading low results) at the hospital, wife states that he was diagnosed with hypoglycemia but also with pneumonia.Customer was treated for low sugar and with antibiotics.Customer was released (b)(6) 2018.Customer could not remember the blood results at the hospital.Today customer is concerned that the metrix air meter is reading high.Customer is feeling pain at time of call but states pain is related to pneumonia- not diabetes.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8209982
Report Number1000113657-2019-00006
Device Sequence Number334567
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV3021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer12/11/2018
04/09/2020
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date01/10/2019
04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY; SECOND THERAPY